# SDR UPS98227520

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount
- Condition: Worn
- Location: Nr 2 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 2 LE SLAT ACTUATOR VERY LOOSE IN MOUNTING STRUCTURE.  REPLACED MOUNTING IAW SRM 51-30-02.
